# SDR WX0600012

- Difficulty date: January 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 3510 · Crew Oxygen System
- Part: Control Box
- Part number: 11894522
- Part serial: 001236
- Condition: Malfunctioned
- Location: O2 Mask
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - DLH - CREW REPORTED THE FIRST OFFICERS TRANSMITTER INOPERATIVE ON ANY MIC.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FIRST OFFICERS OXYGEN MASK SYSTEM CAUSING DISTORTION IN THE FIRST OFFICERS COMM.  REMOVED AND REPLACED FIRST OFFICERS OXYGEN MASK BOX ASSEMBLY IAW MM 35-10-04.  COMM OPERATIONALLY CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
